Alert archive / California / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 13, NWS Los Angeles, CA

October 14, 2025Los Angeles County, California

NWS Los Angeles, CA issued this severe thunderstorm warning at Oct 14, 2025, 9:09 AM PDT for Los Angeles County, California. It was in force for 83 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 14, 2025, 9:09 AM PDT (16:09 UTC)
Expired
Oct 14, 2025, 10:32 AM PDT
In force
83 min
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 74 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 14, 9:10 AM PDTTSTM WND GST 718 S Agua Dulce, CAMesonet station SE678 Magic Mtn Truck Trl (SCE).
Oct 14, 9:20 AM PDTTSTM WND GST 737 Sse Acton, CAMesonet station 546SE Mesa Vincent 2.
Oct 14, 9:45 AM PDTTSTM WND DMGHollywood, CA142 reports of tree damage, including trees down, uprooted trees, and large branches down scattered throughout the city of Los Angeles. This was in conjunction with a low-topped convective band that spread across the Los Angeles Basin.
Oct 14, 10:35 AM PDTTSTM WND DMG4 Nw Burbank, CAAll lanes of the NB I-5 closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 11:14 PM PDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 4.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2025-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2025-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

249 
WUUS56 KLOX 141609
SVRLOX
CAC037-141745-
/O.NEW.KLOX.SV.W.0013.251014T1609Z-251014T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service OXNARD CA
909 AM PDT Tue Oct 14 2025

The National Weather Service in OXNARD has issued a

* Severe Thunderstorm Warning for...
  Central Los Angeles County in southwestern California...

* Until 1045 AM PDT.

* At 907 AM PDT, severe thunderstorms were located along a line
  extending from Santa Monica to near Santa Clarita, moving northeast
  at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Acton...
  North Hollywood...
  Hollywood...
  Downtown Los Angeles...
  Van Nuys...
  Universal City...
  Burbank...
  Beverly Hills...
  Santa Monica...
  Griffith Park...
  Culver City...
  Venice...
  Encino...
  Santa Clarita...
  Pasadena...
  Altadena...
  Sylmar...
  Glendale...
  Studio City...
  and Interstate 405 through the Sepulveda Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly 
from severe thunderstorms. If you spot a tornado go at once into a 
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3402 11823 3433 11810 3452 11811 3446 11847
      3400 11849
TIME...MOT...LOC 1607Z 233DEG 34KT 3402 11845 3439 11842 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen/Schoenfeld
2 follow-up statements
961 
WWUS56 KLOX 141653
SVSLOX

Severe Weather Statement
National Weather Service OXNARD CA
953 AM PDT Tue Oct 14 2025

CAC037-141745-
/O.CON.KLOX.SV.W.0013.000000T0000Z-251014T1745Z/
Los Angeles CA-
953 AM PDT Tue Oct 14 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM PDT
FOR NORTH CENTRAL LOS ANGELES COUNTY...

At 952 AM PDT, severe thunderstorms were located along a line
extending from near Mount Wilson to near Palmdale, moving northeast
at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Acton...
Griffith Park...
Burbank...
Pasadena...
Hollywood...
Altadena...
Glendale...
La Canada Flintridge...
Eagle Rock...
Sunland...
Hollywood Hills...
Echo Park...
La Crescenta...
Elysian Park...
Atwater Village...
Highland Park...
Boyle Heights...
Sun Valley...
Tujunga...
and Los Feliz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3433 11810 3405 11822 3409 11831 3448 11835
      3452 11811
TIME...MOT...LOC 1652Z 233DEG 34KT 3427 11805 3464 11802 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schoenfeld/Cohen/Lewis
344 
WWUS56 KLOX 141732
SVSLOX

Severe Weather Statement
National Weather Service OXNARD CA
1032 AM PDT Tue Oct 14 2025

CAC037-141742-
/O.CAN.KLOX.SV.W.0013.000000T0000Z-251014T1745Z/
Los Angeles CA-
1032 AM PDT Tue Oct 14 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOS ANGELES
COUNTY IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM PDT for
southwestern California.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
OXNARD.

LAT...LON 3433 11810 3405 11822 3409 11831 3448 11835
      3452 11811
TIME...MOT...LOC 1730Z 233DEG 34KT 3449 11770 3486 11766 

$$

Schoenfeld/Cohen/Lewis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 4:40 AM PDT, 4 hours 29 minutes earlier.

Area forecast discussion, Oct 14, 4:40 AM PDT, 4 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
440 AM PDT Tue Oct 14 2025

.SYNOPSIS...14/146 AM.

A strong storm system will bring widespread rain with isolated
heavy rain and scattered thunderstorms today. There is a
significant risk of debris flows, road flooding, and isolated wind
damage. The rain will diminish and end by late afternoon and
early evening. Dry conditions and warming trend will develop
Wednesday and continue through Saturday.

&&

.SHORT TERM (TDY-THU)...14/331 AM.

The strong cold front assoc with an early season low is currently
draped over the middles of SLO and SBA counties. A strong for
October 100kt jet stream is aligned almost perpendicular to the
main front and this will help move it along. Look for it to move
into and through the City of SBA between 330am and 500 am. The
Front will then enter VTA county around 5am and exit around 8am.
It will then enter LA county around 600 am and exit between 10am.
A tightly wrapped vort lobe is following on the heels of the front
and this will keep the shower and thunderstorm threat going for a
few hours after the main frontal passage.

Rainfall amounts so far have added up to about an inch and half
across SLO county; and inch across most of SBA county; a quarter
to a half inch for the non mtn areas of VTA county and about an
inch across most the counties mtns; LA county has received
anywhere from a tenth to a quarter inch. When all is said done
rainfall amounts should come close to the forecast numbers of
0.75 and 1.50 inches common, except 2.00 to 4.00 inches in the
favorable south facing slopes.

Peak rainfall rates in and near to the front have ranged from .5
to 1.00 inch/hr which is more than enough to create flooding and
debris flows over and near to the 1st and 2nd year burn scars. A
flash flood watch for these burn scars is in effect and people who
live near by must pay close attention to the weather and emergency
officials.

There is an unusual amount of twist in the lower atmosphere and
this along with all of the energy the jet is pumping into the
system and the excellent diffluence aloft has created a very
favorable environment for low topped severe convective storms.
Several severe storms as indicated by doppler weather radar have
already been observed with the front and its likely that it will
produce more as it marches through the rest of the area.

Gusty winds will occur ahead of the front and many areas across
the mtns and deserts will see advisory level gusts from 45 to 55
mph.

Snow will fall at the resort levels (7000+ ft) but will not affect
the major passes.

Lastly Max temps today will only be in the lower to mid 60s or 12
to 24 degrees blo normal - these temps, in fact, would be below
normal for January.

Look for clearing from the west to east during the afternoon and
early evening with dry conditions and mostly clear skies.

Wednesday will be sunny and dry as dry NW flow coming around the
backside of the departing upper low. There will be 5 to 10 degrees
of warming under sunny skies.

Good northerly upper level flow along with moderate offshore flow
from the north develops Wednesday and continues into Thursday
morning. There will be some northerly to northeasterly winds in
the morning but mostly likely under advisory levels. Otherwise
look for continued warming under sunny skies. Max temps will jump
another 5 to 10 degrees.

.LONG TERM (FRI-MON)...14/208 AM.

A little bit of northerly offshore flow along with weak upper
level northerly flow on the back side of a pos tilt trof moving
out of Srn CA will combine to bring some gusty northerly winds to
the mtn canyons and passes. Despite a little cool air advection
from the north max temps will by 3 to 4 degrees under sunny skies.
Max temps will, however, still remain under normals.

Weak ridging aloft along with weak offshore flow will bring
continued sunny skies to all of the area. Upper support and sfc
gradients are weaker than they were on Friday so there will only
be minimal morning winds. Max temps will bump up another 2 or 3
degrees and this will bring max temps up to near normal with
mostly 70s across the csts and 80s in the vlys.

A switch to onshore flow on Sunday will likely bring a return to
the coastal morning marine layer cloud deck. The onshore flow will
also bring 3 to 5 degrees of cooling up and down the csts/vlys.

Long wave troffing will move over the area on Monday bringing more
marine layer clouds and stronger onshore flow. Max temps will fall
4 to 8 locally 10 degrees and end up 6 to 12 degrees blo normals.

&&

.AVIATION...14/1139Z.

At 1122Z at KLAX, there a was 12000 ft moist layer.

Low confidence in the TAFs. A strong cold front will pass through
the area and will exit LA county around 20Z. Strong south winds
ahead of the front will create areas of TURBC over and near to
hier trrn through 20Z.

Both Cigs and Vis will vary frequently as the front nears passes
over every site. Ocnl IFR cig/vis is likely under heavier showers
and/or TSTMs. There is a 10-20 percent chc of TSTMs through 22Z.

KLAX...Low confidence in TAF. Cigs and Vis will vary frequently
08Z-20Z. There is a 30% chance of a thunderstorm from 12Z to 18Z
Tue. There is a 25 percent chc of ocnl 2SM ovc008 conds 12Z-18Z.
High confidence in a 12-18 kt east wind component 13Z-17Z.

KBUR...Low confidence in TAF. Cigs and Vis will vary frequently
08Z-20Z. There is a 30% chance of a thunderstorm from 12Z to 18Z
Tue. There is a 25 percent chc of ocnl 2SM ovc008 conds 12Z-18Z.

&&

.MARINE...14/225 AM.

Through this afternoon, a storm system and associated cold front
will move across the region. This will bring a 20-40% chance of
thunderstorms to all of the coastal waters during that timeframe.
Any thunderstorms that form may be capable of frequent cloud to
surface lightning, gusty and erratic winds with locally higher,
choppy seas, small hail, and even a waterspout. Please see the
latest Marine Weather Statement (LAXMWSLOX) for further details.

For the outer waters and inner waters N of Point Sal, Small Craft
Advisory (SCA) level south winds are expected (60%-70% chance)
with the cold front this morning, then decreasing from the west
behind the front this afternoon and evening. Wednesday through
Thursday increasing NW winds will likely reach SCA levels once
again. Best chances south of Point Conception. Conds should then
be below SCA levels Friday through Saturday night.

For the inner waters south of Point Conception, S to SW winds
at SCA levels are expected across the area through this morning
as the front moves through the region. There is a 50% chance of
Gale Force winds over these waters through mid morning. The
strongest winds will be north of Santa Cruz and Anacapa Islands
and along the coast from Point Mugu to Point Dume. Conds should
then be below SCA levels Tuesday night through Saturday night.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 8 AM PDT this morning for zones
      38-342>345-351>353. (See LAXNPWLOX).
     Flood Watch remains in effect until 3 PM PDT this afternoon
      for zones
      38-88-342-344-345-348-353-355-358-362-368>375-377>380-548. (See LAXFFALOX).
     Wind Advisory in effect until 2 PM PDT this afternoon for
      zones 376>383. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 AM PDT this morning
      for zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 PM PDT this afternoon
      for zones 673-676. (See LAXMWWLOX).

&&

PUBLIC...Rorke
AVIATION...Rorke
MARINE...Sirard/Ciliberti
SYNOPSIS...RK/CC

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

In the hours before

Local storm report, Oct 14, 8:22 AM PDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
822 AM PDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Tstm Wnd Gst     4 NNE Mount Wilson      34.27N 118.05W
10/14/2025  M69 MPH          Los Angeles        CA   Mesonet

            Mesonet station 099SE Barley Flats Rd (SCE).

&&

Hall
Local storm report, Oct 14, 8:24 AM PDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
824 AM PDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     Tstm Wnd Gst     2 WNW Malibu            34.03N 118.84W
10/14/2025  M53 MPH          Los Angeles        CA   Mesonet

            Mesonet station XZUM Zuma Beach.

&&

Hall
Local storm report, Oct 14, 8:25 AM PDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
825 AM PDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     Tstm Wnd Gst     8 SE Acton              34.39N 118.08W
10/14/2025  M52 MPH          Los Angeles        CA   Mesonet

            Mesonet station 384SE Mill Creek Summit
            (SCE).

&&

Hall
Local storm report, Oct 14, 8:46 AM PDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
846 AM PDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     Tstm Wnd Dmg     3 WSW Van Nuys          34.17N 118.49W
10/14/2025                   Los Angeles        CA   Law Enforcement

            Tree down blocking lane Burbank Blvd.

&&
Special weather statement, Oct 14, 8:54 AM PDT, 15 minutes before
Special Weather Statement
National Weather Service OXNARD CA
854 AM PDT Tue Oct 14 2025

CAZ088-372-373-375-379>381-383-141700-
Western Antelope Valley Foothills CA-Santa Susana Mountains CA-
Eastern San Gabriel Mountains CA-Eastern San Fernando Valley CA-
Antelope Valley CA-Western San Fernando Valley CA-
Santa Clarita Valley CA-
Western San Gabriel Mountains and Highway 14 Corridor CA-
854 AM PDT Tue Oct 14 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL LOS ANGELES COUNTY
THROUGH 1000 AM PDT...

At 853 AM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Santa Clarita to Granada
Hills. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Santa Clarita...
Palmdale...
Quartz Hill...
Granada Hills...
Sylmar...
Porter Ranch...
Pacoima...
San Fernando...
and Lakeview Terrace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM PDT for
southwestern California.

&&

LAT...LON 3465 11822 3429 11824 3426 11855 3454 11851
TIME...MOT...LOC 1553Z 224DEG 50KT 3452 11844 3431 11852

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Schoenfeld/Lewis/Cohen
Local storm report, Oct 14, 9:00 AM PDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Los Angeles/Oxnard CA
900 AM PDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     Flood            3 S Santa Clarita       34.37N 118.50W
10/14/2025                   Los Angeles        CA   Law Enforcement

            Roadway Flooding Highway 14 at Newhall Ave.

&&

Sirard

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 10:14 PM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara5 hr
Oct 13, 10:14 PM PDTSpecial Marine WarningLOX2 hr
Oct 13, 10:15 PM PDTSpecial Weather StatementLOX30 min
Oct 13, 10:23 PM PDTSpecial Weather StatementLOXSan Luis Obispo22 min
Oct 13, 10:34 PM PDTSpecial Weather StatementLOXSan Luis Obispo41 min
Oct 13, 10:47 PM PDTSpecial Weather StatementLOXSan Luis Obispo28 min
Oct 13, 11:12 PM PDTSevere Thunderstorm WarningLOXSan Luis Obispo93 min
Oct 13, 11:15 PM PDTTornado WarningLOXSan Luis Obispo30 min
Oct 13, 11:21 PM PDTTornado WarningLOXSan Luis Obispo54 min
Oct 13, 11:54 PM PDTFlash Flood WarningLOXSan Luis Obispo4 hr
Oct 14, 12:18 AM PDTSpecial Marine WarningLOX117 min
Oct 14, 12:23 AM PDTSpecial Weather StatementLOXSanta Barbara97 min
Oct 14, 12:38 AM PDTSevere Thunderstorm WarningLOXSanta Barbara52 min
Oct 14, 1:01 AM PDTFlash Flood WarningLOXSan Luis Obispo, Santa Barbara4 hr
Oct 14, 1:21 AM PDTSpecial Weather StatementLOXSanta Barbara54 min
Oct 14, 1:27 AM PDTSpecial Marine WarningLOX93 min
Oct 14, 1:56 AM PDTSpecial Weather StatementLOXSanta Barbara34 min
Oct 14, 1:59 AM PDTSpecial Marine WarningLOX31 min
Oct 14, 2:00 AM PDTAreal Flood AdvisoryLOXVentura8 hr
Oct 14, 2:05 AM PDTSpecial Weather StatementLOXSanta Barbara25 min
Oct 14, 2:10 AM PDTSpecial Marine WarningLOX35 min
Oct 14, 2:20 AM PDTSpecial Weather StatementLOXSanta Barbara25 min
Oct 14, 2:30 AM PDTSpecial Marine WarningLOX45 min
Oct 14, 2:37 AM PDTSpecial Weather StatementLOX53 min
Oct 14, 2:38 AM PDTSpecial Weather StatementLOXSanta Barbara52 min
Oct 14, 2:58 AM PDTSpecial Marine WarningLOX62 min
Oct 14, 3:04 AM PDTSevere Thunderstorm WarningLOXSanta Barbara86 min
Oct 14, 3:06 AM PDTSpecial Marine WarningLOX84 min
Oct 14, 3:19 AM PDTFlash Flood WarningLOXSanta Barbara3 hr
Oct 14, 3:33 AM PDTSpecial Weather StatementLOXSanta Barbara57 min
Oct 14, 3:42 AM PDTSpecial Marine WarningLOX93 min
Oct 14, 3:58 AM PDTSpecial Marine WarningLOX92 min
Oct 14, 4:19 AM PDTSpecial Marine WarningLOX86 min
Oct 14, 4:26 AM PDTAreal Flood AdvisoryLOXSanta Barbara4 hr
Oct 14, 4:27 AM PDTSpecial Weather StatementLOXSanta Barbara63 min
Oct 14, 4:40 AM PDTAreal Flood AdvisoryLOXLos Angeles7 hr
Oct 14, 4:45 AM PDTSpecial Weather StatementLOX45 min
Oct 14, 5:01 AM PDTSpecial Marine WarningLOX89 min
Oct 14, 5:15 AM PDTSpecial Weather StatementLOXVentura60 min
Oct 14, 5:25 AM PDTSpecial Weather StatementLOXSanta Barbara50 min
Oct 14, 5:28 AM PDTSpecial Weather StatementLOXVentura47 min
Oct 14, 5:37 AM PDTSpecial Marine WarningLOX83 min
Oct 14, 5:39 AM PDTSpecial Weather StatementLOXLos Angeles66 min
Oct 14, 6:00 AM PDTSpecial Weather StatementLOXVentura60 min
Oct 14, 6:21 AM PDTAreal Flood AdvisoryLOXLos Angeles, Ventura6 hr
Oct 14, 6:25 AM PDTSpecial Weather StatementLOXVentura50 min
Oct 14, 6:35 AM PDTSpecial Marine WarningLOX85 min
Oct 14, 6:59 AM PDTSpecial Marine WarningLOX61 min
Oct 14, 7:04 AM PDTSpecial Weather StatementLOXVentura56 min
Oct 14, 7:15 AM PDTSpecial Weather StatementLOXVentura45 min
Oct 14, 7:41 AM PDTSpecial Weather StatementLOXVentura49 min
Oct 14, 7:49 AM PDTFlash Flood Warning Considerable damage threatLOXLos Angeles4 hr
Oct 14, 7:51 AM PDTSpecial Marine WarningLOX84 min
Oct 14, 8:04 AM PDTSevere Thunderstorm WarningLOXLos Angeles71 min
Oct 14, 8:54 AM PDTSpecial Weather StatementLOXLos Angeles66 min
Oct 14, 9:11 AM PDTAreal Flood AdvisoryLOXLos Angeles3 hr
Oct 14, 9:15 AM PDTSpecial Weather StatementLOXSanta Barbara45 min
Oct 14, 9:34 AM PDTSpecial Weather StatementLOXLos Angeles26 min
Oct 14, 9:35 AM PDTSpecial Weather StatementLOXSanta Barbara25 min
Oct 14, 9:38 AM PDTSpecial Marine WarningLOX50 min
Oct 14, 9:51 AM PDTSpecial Weather StatementLOXLos Angeles39 min
Oct 14, 9:53 AM PDTFlash Flood WarningLOXLos Angeles3 hr
Oct 14, 10:00 AM PDTSpecial Weather StatementLOXSanta Barbara45 min
Oct 14, 10:02 AM PDTAreal Flood AdvisoryLOXLos Angeles118 min
Oct 14, 10:19 AM PDTSpecial Marine WarningLOX56 min
Oct 14, 10:38 AM PDTSpecial Weather StatementLOXSanta Barbara37 min
Oct 14, 11:02 AM PDTWinter Weather AdvisoryLOXVentura3 hr
Oct 14, 11:28 AM PDTSpecial Marine WarningLOX17 min
Oct 14, 1:06 PM PDTSpecial Weather StatementLOXSan Luis Obispo39 min

Nearby

Severe Thunderstorm Warnings in California, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.